# SDR A6WR95034

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Part number: HC70H0042038
- Condition: Corroded
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RUDDER TRIM CABLES AT CENTER WING ROOT AREA CORRODED.  REPLACED CABLES.  REFERENCE OPERATOR CONTROL AND NR 95ZZZX6261.  (X)
